Payoff-dependent dynamics and coordination games

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 216
  • Download : 0
This paper considers populations of agents whose behavior when playing some underlying game is governed by perturbed best (or better) response dynamics with perturbation probabilities that depend log-linearly on payoffs, a class that includes the logit choice rule. A convention is a state at which every agent plays a strategy that corresponds to the same strict Nash equilibrium of the underlying game. For coordination games with zero payoff off-diagonal, it is shown that the difficulty of leaving the basin of attraction of a convention can be well approximated by only considering paths of transitions on which an identical perturbation repeatedly affects one of the populations.
Publisher
SPRINGER
Issue Date
2017-10
Language
English
Article Type
Article
Keywords

BETTER-REPLY DYNAMICS; STOCHASTIC STABILITY; BARGAINING PROBLEM; CONVENTIONS; EQUILIBRIUM; EVOLUTION; MARRIAGE; MARKET

Citation

ECONOMIC THEORY, v.64, no.3, pp.589 - 604

ISSN
0938-2259
DOI
10.1007/s00199-016-0988-x
URI
http://hdl.handle.net/10203/226606
Appears in Collection
MT-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0